# SDR VNAA2015080700011

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 26,023 hours, 25,874 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED INBD SPOILERON AND INBD FLIGHT SPOILER CAUTION MESSAGES. CREW DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT.  CREW CYCLED SYSTEM CIRCUIT BREAKERS AND MESSAGES CLEARED.
